RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2006, Volume 18, Issue 1, Pages 187–240 (Mi aa65)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Branching points area theorems for univalent functions

S. Shimorin

Department of Mathematics, Royal Institute of Technology, Stockholm

Abstract: Area theorems of a new type are obtained by considering branching point compositions with univalent functions. Such theorems can be formulated both in the form of integral estimates and in the form of Grunsky and Goluzin-type inequalities.

Full text: PDF file (419 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2007, 18:1, 141–181

Bibliographic databases:

MSC: 30C50
Received: 10.10.2005
Language:

Citation: S. Shimorin, “Branching points area theorems for univalent functions”, Algebra i Analiz, 18:1 (2006), 187–240; St. Petersburg Math. J., 18:1 (2007), 141–181

Citation in format AMSBIB
\Bibitem{Shi06}
\by S.~Shimorin
\paper Branching points area theorems for univalent functions
\jour Algebra i Analiz
\yr 2006
\vol 18
\issue 1
\pages 187--240
\mathnet{http://mi.mathnet.ru/aa65}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2225218}
\zmath{https://zbmath.org/?q=an:1119.30014}
\transl
\jour St. Petersburg Math. J.
\yr 2007
\vol 18
\issue 1
\pages 141--181
\crossref{https://doi.org/10.1090/S1061-0022-07-00947-8}


Linking options:
  • http://mi.mathnet.ru/eng/aa65
  • http://mi.mathnet.ru/eng/aa/v18/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hedenmalm H., “on Hormander'S Solution of the -Equation. i”, Math. Z., 281:1-2 (2015), 349–355  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:228
    Full text:83
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020